RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 4, Pages 425–436 (Mi mz6949)  

This article is cited in 1 scientific paper (total in 1 paper)

On the extension of a generalized differentiation operator

V. V. Napalkov

Moscow Power Engineering Institute

Abstract: A generalized differentiation operator introduced by A. F. Leont'ev is considered in this note. The concept of an $LD$-operator is introduced, and necessary and sufficient conditions are determined for the extension of a generalized differentiation operator to some $LD$-operator.

Full text: PDF file (935 kB)

English version:
Mathematical Notes, 1969, 6:4, 710–716

Bibliographic databases:

UDC: 517.5
Received: 16.09.1968

Citation: V. V. Napalkov, “On the extension of a generalized differentiation operator”, Mat. Zametki, 6:4 (1969), 425–436; Math. Notes, 6:4 (1969), 710–716

Citation in format AMSBIB
\Bibitem{Nap69}
\by V.~V.~Napalkov
\paper On the extension of a~generalized differentiation operator
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 4
\pages 425--436
\mathnet{http://mi.mathnet.ru/mz6949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=255781}
\zmath{https://zbmath.org/?q=an:0202.35802|0199.12901}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 4
\pages 710--716
\crossref{https://doi.org/10.1007/BF01093807}


Linking options:
  • http://mi.mathnet.ru/eng/mz6949
  • http://mi.mathnet.ru/eng/mz/v6/i4/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bratischev, “Ob operatorakh obobschennogo differentsirovaniya Gelfonda—Leonteva”, Kompleksnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 153, VINITI RAN, M., 2018, 29–54  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020